# SDR ABXA040385

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,758 hours, 83,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LIGHT WAS NOT ILLUMINATED ON GEAR EXTENSION.  RECYCLED GEAR, LIGHT CAME ON.  INSPECTED NOSE LANDING GEAR WIRING FOR CONTINUITY & PIN ENGAGEMENT AT SWITCH CONNECTORS.  INSPECTED SWITCHES FOR SECURITY AND OPERATION. CYCLED NOSE LANDING GEAR 10 TIMES, ALL POSITION & WARNING INDICATIONS WERE IMMEDIATE & NORMAL PER DC9 MM 32-60-00.
